Size direction games over the real line. III

Gadi Moran, Saharon Shelah

Research output: Contribution to journalArticlepeer-review


We prove, using the continuum hypothesis, that D (the direction player) has a winning strategy in {ie442-1} for some uncountable X, and that there is an uncountable X which intersects each perfect nowhere-dense set of reals in a countable set such that D does not win in {ie442-2} for every a. We also give another proof to the fact that ΓS (X) is a win for D is countable.

Original languageEnglish
Pages (from-to)442-449
Number of pages8
JournalIsrael Journal of Mathematics
Issue number4
StatePublished - Dec 1973
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Size direction games over the real line. III'. Together they form a unique fingerprint.

Cite this